Volume 15, Issue supplement 3, October 2008, Pages 81 - 90
Symmetry Analysis and Solutions for a Generalization of a Family of BBM Equations
- M.S. Bruzon, M. L. Gandarias, J. C. Camacho
- Corresponding Author
- M.S. Bruzon
Available Online 22 October 2008.
- https://doi.org/10.2991/jnmp.2008.15.s3.9How to use a DOI?
- In this paper, the family of BBM equation with strong nonlinear dispersive B(m,n) is considered. We apply the classical Lie method of infinitesimals. The symmetry reductions are derived from the optimal system of subalgebras and lead to systems of ordinary differential equations. We obtain for special values of the parameters of this equation, many exact solutions expressed by various single and combined nondegenerative Jacobi elliptic function solutions and their degenerative solutions (soliton, kink and compactons).
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - M.S. Bruzon AU - M. L. Gandarias AU - J. C. Camacho PY - 2008 DA - 2008/10 TI - Symmetry Analysis and Solutions for a Generalization of a Family of BBM Equations JO - Journal of Nonlinear Mathematical Physics SP - 81 EP - 90 VL - 15 IS - supplement 3 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2008.15.s3.9 DO - https://doi.org/10.2991/jnmp.2008.15.s3.9 ID - Bruzon2008 ER -